# SDR DALA2023052504163

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,801 hours, 27,952 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 SCRATCHE ON FITTING BTW 3 O CLOCK POSITION, HOLE #3 GOUGE ON FITTING LOWER EDGE BTW 10 TO 11 O CLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 1 TO 3 AND 6 TO 9 O CLOCK POSITION AND GOUGE ON FITTING LOWER EDGE BTW 6 TO 7 O CLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 2 TO 4 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 2 TO 3 O CLOCK POSITION AND GOUGE ON FITTING LOWER EDGE BTW 4 O CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00179: OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP WERE REPAIRED PER PRI 608884-14 REV. 1 AND ER/A 608884-14AD REV. (2781203)
